Festival Coast Live 2022

July 27, 2022

SOUNDSTORM AND WAVE MUSIC AND ART SESSIONS AT FESTIVAL COAST LIVE:

AUGUST 2022

SoundStorm and Wave are delighted to be contributing to BCP Council’s ‘Festival Coast Live’ once again this summer. For most weekdays throughout August, there will be FREE activities for children and families in BCP Lower Gardens! Thanks to BCP Council for funding these sessions.

All are welcome: residents and visitors. Most sessions are just turn up and join in, with a maximum length of 1 hour per session; though if a session is full up, you might need to wait for the following sessionAll the activities will be based around the Festival Coast Live tent in Bournemouth Lower Gardens, up a little from the bandstand. Parents need to stay with their children in the sessions if 8 years old or under.For older children, parents / carers will be required to wait outside the tent until sessions have finished.

Below is a list of activities but these may be subject to alteration, so please check back:

Monday 1 – Thursday 4 August 2022:

King Brass live concerts playing family and Disney favourites in a New Orleans style!

11am – 5pm. 6 x 30 minute mini concerts per day. Opportunities for children to join in on percussion; or as dancers, with the band!

Session times:

11-11.30

12.00-12.30

1.00 -1.30

2.30-3.00

3.30-4.00

4.30 -5.00

Monday 8 – Thursday 11 August 2022:

Ukulele Making with the Utterly Butterly Ukulele Project. Come and make your own ukulele from recycled butter cartons, plus join in a short concert at the end of each session! You get to keep your ukulele too! All materials provided.

4 x 1 hour sessions per day: sign up at the tent. Approx 25 places per session

Session times:

11am -12pm

12.30-1.30pm

2.30-3.30pm

4.00 – 5.00pm

Monday 15 to Wed 17 August; plus Monday 22 to Wed 24 August 2022:

West African Drumming and Dance with Rhythm Generation (formerly known as Afric’ Arts)Come and join inspiring and energetic West African drumming and dance sessions. All instruments provided.

5 x 45 minute sessions per day

Session times:

11-11.45

12.15 – 1.00

1.45- 2.30

3.00-3.45

4.15-5.00pm

Monday 29 August to Friday 2 September 2022:

Art Club with Arts2Educate. Visual art workshops throughout the day. Advance booking needed via https://www.arts2educate.com/ (a ticket link will go up on the website in the next few days)

Session times:

10-10.45

11.15-12.00

12.45-1.30

2.00-2.45

3.15 – 4.00

Contact

Phone + 01202 123 012
Email + info@waveartseducation.org.uk
c/o Absolute Music
3-5 Knighton Heath Estate
855 Ringwood Road
Bournemouth, Dorset
BH11 8NE

 


favicon  © Copyright 2020 Wave Arts Education Agency - Designed by Joe Joubert